# SDR GLBA20090204A

- Difficulty date: February 4, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Beech 1900D
- Aircraft serial: 120071
- Aircraft time: 38,675 hours, 42,423 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Underserviced
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE GAUGE FLUCTUATES BETWEEN 45-55 PSI IN FLIGHT ON THE NR 1 ENGINE. MX SERVICED ENGINE WITH 2 QUARTS OF OIL IAW EMB-120 12-12.
